Paper Publications
Position:
Home
>>
Scientific Research
>>
Paper Publications
- 孟红兵,曹怀信,T-Expectations and T-Variances of Elements of a Unital C*-Algebra:工程数学学报,2012.2.1,29(1):154-158
- 孟红兵,曹怀信,Tau-Expectations and tau-Variances of Elements of a unital C*-Algebra:工程数学学报,2012.2.1,29(1):154-158
- 孟红兵,矩阵期望与方差的若干性质:陕西师范大学学报,2010.11.1,38(6):23-25
- 孟红兵,An inequality on density matrix and its a generalization:科学杂志,2010.6.1,6(1):31-35
- 张兆,概率与统计新课程高考命题特点例析:中学数学教学参考,2010.5.1,423(5):55-56
- 李荣华,常秦,Convergence of numerical solutions to stochastic age-dependent population equations:Journal of Computational and Applied Mathematics,2006.10.8,193:109-120
- 李荣华,常秦,Exponential stability of numerical solutions to SDDEs with Markovian switching:Applied Mathematics and Computation,2006.8.8,174:1302-1313
- 李荣华,戴永红,Convergence of numerical solutions to stochastic delay differential equations with jumps:Applied Mathematics and Computation,2006.6.8,172:584-602
- 李荣华,常秦,Convergence and Stability of Numerical Solution to SDEs with Markovian Switching:应用数学,2006.4.8,19(2):231-235
- 李荣华,戴永红,与年龄相关的随机时滞种群方程的指数稳定性:数学年刊,2006.2.8,27A(1):39-52
GET MORE